# SDR RAIA9909006

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14157614403
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MX-STL- LEFT FLAP STRUCK BY GROUND EQUIPMENT.  MAINTENANCE REPAIRED LEFT FLAP IAW EO NR J4100-27-001-1.
